# SDR ASAA0974984

- Difficulty date: March 21, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT TRANSITION PNL STA 500A 500D CORRODED.  REMOVED CORRODED PNL, FABRICATED, LOCATED, TREATED, PRIMED AND INSTALLED NEW TRANSITION PNL IAW B737 700 SRM 51 40 02.
